# SDR DALA2024081408139

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 89,363 hours, 40,653 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: C0285
- Condition: Failed
- Location: Left
- Part time: 97,343 hours, 30,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0680 -MISC/DE- DUE TO LEFT ELECTRICAL SYSTEM FAULTS. CORRECTIVE ACTION: DEFERRED LEFT ENGINE GENERATOR. (IDG AND HARNESS SUBSEQUENTLY REPLACED)
